MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515202
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.No lot # provided.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd phaseal¿connector leaked.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacture: no.
 
Event or Problem Description
It was reported that the bd phaseal connector leaked.There was no report of exposure, serious injury or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: as no picture samples or actual samples were available for return, a thorough sample investigation could not be completed.Since a lot number was unavailable for this incident, a production history review could not be performed and retained samples could not be evaluated.During the manufacturing process of the connector product, inspections are regularly performed.During the molding process, visual inspections are performed, critical quality dimensions are measured, and tip luer diameter is verified.During the assembly process, the welding and position of the membrane is verified as well as the absence of foreign matter.Finally, leakage testing is performed to ensure the quality and functionality of the membrane according to procedure.Based on the limited investigation, a definite cause for the alleged incident could not be determined.

Brand Name
BD PHASEAL¿CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7736230
Report Number3003152976-2018-00353
Device Sequence Number19525768
Product Code FPA
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515202
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer07/10/2018
07/10/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/21/2018
09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;